# SDR ASAA2018082765921

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,152 hours, 11,929 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 41513D
- Condition: Vibration
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MINOR VIBRATION FELT DURING CRUISE AT FL 360 & FL380,  BETWEEN .76M AND .80M.  NOT EVALUATED BELOW .76M. NO VIBRATION FELT IN THE YOKE OR RUDDER PEDALS.  VIBRATION ONLY FELT WITH RADAR ON.  ACFT GROUNDED.  PERFORMED GVI OF AIRCRAFT EXTERNAL SIDE, NO DEFECTS NOTED. COMPLIED WITH FIM 34-43, TASK 803,  NO DEFECTS NOTED. CHANGED RADAR ANT DRIVE UNIT IAW AMM 34-43-11, OPS NORMAL.  REPLACED RECORD ASAA2018082625922.
